About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 494917, 12 pages
http://dx.doi.org/10.1155/2012/494917
Research Article

A New Class of Meromorphic Functions Associated with Spirallike Functions

School of Mathematics and Statistics, Anyang Normal University, Henan, Anyang 455002, China

Received 22 September 2012; Revised 26 October 2012; Accepted 31 October 2012

Academic Editor: Alberto Cabada

Copyright © 2012 Lei Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Shi, Zhi-Gang Wang, and Jing-Ping Yi, “A New Class of Meromorphic Functions Associated with Spirallike Functions,” Journal of Applied Mathematics, vol. 2012, Article ID 494917, 12 pages, 2012. doi:10.1155/2012/494917